# SDR FDEA201506171827

- Difficulty date: June 17, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 300 hours, 15,849 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: A53832101206
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO HORIZONTAL PRESSURE DECK WEB CRACKED AT FRAME 47, Y0 - Y450.  REPAIRED THE CRACK WEB IAW SRM 53-15-15-201 CONFIG 2 FIG 201.   MAJOR REPAIR IAW GMM 6-2-100 REVISION 127.
